# SDR USAA2010021990413

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 91,730 hours, 18,785 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T5143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM UPPER CHORD AT BS 1581, LBL 28.  REPAIRED FLOORBEAM UPPER CHORD AT BS 1581, LBL 28 IAW B767 SRM 53-00-51, 53-06-51 REPAIR 1, 51-40-02 &51-21-01.
